# SDR ASOA05056

- Difficulty date: January 21, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL22300LH00
- Condition: Missing
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EMERGENCY FLOOR LIGHTING NEAR THE GALLEY WAS FOUND MISSING.  MAINTENANCE INSTALLED THE EMERGENCY FLOOR LIGHT STRIP NEAR THE GALLEY. (K)
